MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic hysterectomy.Event description: the rep was informed via email of an event involving a cff73 trocar.All that is known is that the trocar broke during the surgery and that the fragmented pieces were found and removed from the patient.There was no patient injury.Product not available for return additional information was received via email on (b)(6) 2023 from account manager, applied medical: "plastic seal from inside the trocar fell out during insertion.Then soft black rubber piece fell off after insertion.I do not know how the trocar was inserted, or if there was difficulty.The trocar was used to complete the case (it was a robotic hysterectomy ).All pieces were collected and discarded." intervention: fragments were recovered.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.
 
Event or Problem Description
Procedure performed: robotic hysterectomy.Event description: the rep was informed via email of an event involving a cff73 trocar.All that is known is that the trocar broke during the surgery and that the fragmented pieces were found and removed from the patient.There was no patient injury.Product not available for return additional information was received via email on 20oct2023 from account manager, applied medical: "plastic seal from inside the trocar fell out during insertion.Then soft black rubber piece fell off after insertion.I do not know how the trocar was inserted, or if there was difficulty.The trocar was used to complete the case (it was a robotic hysterectomy ).All pieces were collected and discarded." intervention: fragments were recovered.Patient status: no patient injury.

Brand Name
CFF73, 12X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key18039558
Report Number2027111-2023-00678
Device Sequence Number15275724
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658(17)260602(30)01(10)1492348
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model NumberCFF73
Device Catalogue Number101245501
Device Lot Number1492348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown